| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control performed an initial evaluation and was unable to duplicate the reported issue.Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted physio-control to report that their device froze during a call.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient use reported with the event.
Additional Manufacturer Narrative
Physio-control further evaluated the customers device and reviewed the device data.Physio determined the small keypad assembly was likely to be the cause of the reported issue.Physio replaced the device's small keypad assembly to resolve the reported issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.Root cause is unable to be determined.
Event or Problem Description